# SDR SWAA2022012578456

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON LAV SERVICE DOOR (145AL) INTERIOR SURFACE 'MARKED'. / REMOVED AND REPLACED LAV SERVICE DOOR (145AL) IAW SRM 51-10-02-0G-0 SRM 51-40-02-0G-0; AMM 52-49-07-400-80 EXTERIOR FINISH TO BE APPLIED ON CUST CARD #T662839
